Jump to content

Update/ Question About Procrit


AJVDK
 Share

Recommended Posts

Hello All,

Well I am starting to come back out of my pothole I found myself in for the last week or so. I was doing great, and then it was like I hit a brick wall. :lol: After stopping the lyme meds for a week, (now I am back on) and adjusting the beta blockers, and lots of rest I am starting to feel better. I am glad to be back on the forum. I missed you all.

Question for you. For those of you that take Procrit. Do you muscles hurt the day after the shot; of do you feel more tired them normal? (I have notice these things after my shot. Was just seeing if anyone else felt this way.)

I missed you all! :angry:

Link to comment
Share on other sites

other than a very small amount of soreness in the muscle where i get the shot, i've never had any side effects from my shots (up to 30,000 units).....

:unsure: melissa

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...